Skip to main content
School of Mathematical Sciences

Publications

Members of the Probability & Applications group appear in a wide range of publications. Here is a selection of recent titles:

Goodridge,M.,  Moriarty, J., and  Pizzoferrato, A. (2021). A rare-event study of frequency regulation and contingency services from grid-scale batteries. Philosophical Transactions of the Royal Society A (to appear)

A. Gnedin and A. Iksanov (2020) On nested infinite occupancy scheme in random environment, Probability Theory and Related Fields 177, 855-890.

K. Glau, M. Mahlstedt and C. Pötz (2019),  A new approach for American option pricing: the dynamic Chebyshev method, SIAM Journal of Scientific Computing  41(1), B153-B180

S. Sodin and I. Goldsheid (2018) Real eigenvalues in the non-Hermitian Anderson model, Ann. Appl. Probab. 28, 3075-3093.

A. Gnedin, A. Iksanov, A. Marynych and M. Moehle (2018)  The collision spectrum of Lambda-coalescents, Ann. Appl. Prob. 28, 3857-3883.

M. Shamis and O. Zeitouni (2018), The Curie-Weiss model with complex temperature:
phase transitions, J. Stat. Phys. 172, 569-591.

S. Muirhead, R. Pymar and N. Sidorova (2018) Delocalising the parabolic Anderson model through partial duplication of the potential, Probab. Theory Rel. Fields  171, 917–979.

D. Beliaev and S. Muirhead (2018) Discretisation schemes for level sets of planar Gaussian fields, Commun. Math. Phys. 359(3), 869–913.

Y Kitapbayev, J Moriarty and P Mancarella (2015) Stochastic control and real options valuation of thermal storage-enabled remand response from flexible district energy systems,  Applied Energy 137, 823-831.

A. Gnedin and V. Gorin (2015) Record-dependent measures of the symmetric groups, Random Structures and Algorithms 46, 688-706.

P.V. Gapeev and N. Rodosthenous (2014) Optimal stopping problems in diffusion-type models with running maxima and drawdowns, J. Appl. Probab. 51, 799-817.

I. Goldsheid and D. Dolgopyat (2013) Limit theorems for random walks on a strip in subdiffusive regimes, Nonlinearity 26, 1743-1782.

Y. Fyodorov, B.Khoruzhenko and A. Nock (2013) Universal K-matrix distribution in beta=2 ensembles of random matrices, J. Phys. A, Math. Theor. 46, No 26, Article ID 262001.

T. De Angelis, G. Ferrari and J. Moriarty (2017). Nash equilibria of threshold type for two-player nonzero-sum games of stopping. To appear in Annals of Applied Probability.

V.V. Anisimov, W.Y. Yeung, D.S. and D. S. Coad (2017). Imbalance properties of centre-stratified permuted-block and complete randomisation for several treatments in a clinical trial. Statistics in Medicine, 36, 1302-1318.

S. Sodin (2015) A limit theorem at the spectral edge for corners for time-dependent Wigner matrices, Int. Math. Res. Not. IMRN 17, 7575-7607.

Aizenman, M., Peled, R., Schenker, J., Shamis, M. and Sodin, S. Matrix regularizing effects of Gaussian perturbations. Commun. Contemp. Math. 19 (2017), no. 3, 1750028, 22 pp. 

N. Rodosthenous and H. Zhang (2017). Beating the Omega Clock: An Optimal Stopping Problem with Random Time-Horizon Under Spectrally Negative Lévy Models. The Annals of Applied Probability, Forthcoming.

N. Rodosthenous and M. Zervos (2017). Watermark options. Finance and Stochastics, Vol 21 (1), 157-186.

H. Zhang, N. Rodosthenous and O. Hadjiliadis (2015). Robustness of the N-CUSUM stopping rule in a Wiener disorder problem (2015). The Annals of Applied Probability, Vol 25 (6), 3405-3433.